Two days ago I received a corticosteroid fluoroscopic injection in my left hip. Yesterday morning, I woke up to feeling flu-like symptoms : hotness, nausea, tiredness , lack of appetite . This morning, I woke to a splitting headache which did not subside all day, even with ibuprofen (the only pain reliever that helps me). Now, I can't sleep. On the plus side, my hip pain is just about gone. The injection itself was not painful, but the Novacaine shots (4 of them) were. The injection site is still sore, but my joint pain is much better. Hope it lasts.
Another issue with usage of intra-lesional steroids is the size, length and thickness of the needle used to inject the keloid lesions. Some physicians falsely believe that a large and thick needle should be used to inject large keloid lesions. This belief comes from the fact that injecting some old and dense keloid lesions is a rather difficult task. In treating keloid lesions, the smaller and thinner the needle is, the less damage it causes to the keloid tissue. Dr. Tirgan only uses the smallest and thinnest needles, those that are used to inject insulin under the skin. With this method, Dr. Tirgan is able to inject any keloid.